# SDR DALA2017073105874

- Difficulty date: July 29, 2017
- Submitted: August 2, 2017
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 83,092 hours, 38,081 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Condition: Dented
- Location: Bs 640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY.  FAIL SAFE DENTED AND CORRODED, BS 640, LBL 29.  REMOVED AND REPLACED FAIL SAFE IAW SRM 51-40-02, SECTION 4, AND DWG 453N1131, REV A.
